Aspirin 81mg Daily Low Dose Large Bottle
The original 81mg preventative therapy, ASPIRIN 81mg is an Enteric
Coated special formulation of acetylsalicylic acid (ASA) for doctor
supervised daily preventative therapy. While ASPIRIN earned its
reputation as an excellent analgesic, ASPIRIN 81mg is a dedicated daily
preventative therapy tool. Unlike other analgesics, such as
acetaminophen or ibuprofen, ASPIRIN 81mg is specially formulated for
doctor supervised preventative therapy.
Talk to your doctor and ask if ASPIRIN 81mg is right for you.
ASPIRIN 81mg is the #1 doctor-recommended brand of low dose ASA for doctor supervised daily preventative therapy in Canada.
Directions: For maximum effectiveness, it is very important to take ASPIRIN 81mg (1 to 4 tablets) every day as directed by your doctor.
- Acetylsalicylic acid (ASA) ... 81 mg
Nonmedicinal ingredients include carnauba wax, corn starch,
croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2,
hypromellose, lactose monohydrate, methacrylic acid copolymer,
microcrystalline cellulose, polysorbate 80, powdered cellulose,
propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and
WARNINGS: Your doctor will have asked you many questions about your health, lifestyle, and medications before recommending ASPIRIN® 81mg. That is why it is very important that you tell your doctor all such information. If you have forgotten to tell your doctor about any of the following, call your doctor or pharmacist before you take this medicine (or any medicine):
- allergy to salicylates
- stomach problems
- peptic ulcer
- severe liver/kidney disease
- history of blood clotting defects
- have severe anemia
- are pregnant or breast-feeding
- will be having surgery in five to seven days
product is not recommended for children or teenagers. ASPIRIN® 81mg
packages contain enough drug to seriously harm a child. Keep ASPIRIN®
81mg out of children’s reach. Do not administer to children and
teenagers for chicken pox or flu symptoms before a doctor is consulted.
Reye’s Syndrome, which can occur in children or teenagers, is a rare but
serious illness reported to be associated with ASA.
INTERACTIONS WITH THIS MEDICATION: Tell your doctor if you are taking any prescription or non-prescription drugs including blood thinners, anti-inflammatory drugs, anticonvulsants, anti-diabetic medicine, gout medicine, other medications containing salicylates and acetaminophen, or if you are taking simultaneously with alcohol. Talk to your doctor before taking NSAIDs (e.g. ibuprofen) if you are on an ASPIRIN® regimen.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist.
Please read the label, warnings and inserts provided by the
manufacturer and consult your healthcare professional when purchasing
medications or natural health products to be sure the product is right